Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
meezbagoo

woke up today with huge all over rash

Recommended Posts

i woke up at like 6 this morning itching like a hobo, i had some massive rash all over my back and scatered around my chest and other parts of the body, there were hundreds of them everywhere except none above my neck. i read roaccutane may cause a rash but i didn't think it would be that bad. i been on it for 3 weeks now.

however like 3 hours on after a thourough shower, the spots of the rash have decreased in size massively, im off to see the doc in like half an hour but have any of you experienced anything similar?? will it return or anything?

Share this post


Link to post
Share on other sites

i woke up at like 6 this morning itching like a hobo, i had some massive rash all over my back and scatered around my chest and other parts of the body, there were hundreds of them everywhere except none above my neck. i read roaccutane may cause a rash but i didn't think it would be that bad. i been on it for 3 weeks now.

however like 3 hours on after a thourough shower, the spots of the rash have decreased in size massively, im off to see the doc in like half an hour but have any of you experienced anything similar?? will it return or anything?

i got the occasional non acne red bumpy rashes, just put on some aqueos cream and sometimes used fucidin h minimally on rash areas, cleared up fine, nothing to worry about i am sure

Share this post


Link to post
Share on other sites

I'm 2 1/2 weeks into accutane and this past week have developed a horrible rash on my forearms.... it seems to be spreading too..... but only on my arms... its not been itchy but stings like crazy when i put any type of moisturise on it..... i put e45 on last night and it took about 15 minits to stop stinging.... i'll just keep slathering the moisturiser on and put up with it i guess... i hate going to the doctors!

Share this post


Link to post
Share on other sites

I'm 2 1/2 weeks into accutane and this past week have developed a horrible rash on my forearms.... it seems to be spreading too..... but only on my arms... its not been itchy but stings like crazy when i put any type of moisturise on it..... i put e45 on last night and it took about 15 minits to stop stinging.... i'll just keep slathering the moisturiser on and put up with it i guess... i hate going to the doctors!

exactly the same really, i was 2 weeks and 5 days in when it started as well, i went doctors and he said it was most likely an allergic reaction to the roaccutane, he gave me some anti histamines i think and said i should take them for a week but if it persiists he might take me off roaccatnae

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×